# SDR AALA202103229006

- Difficulty date: March 21, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 19,361 hours, 7,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148562
- Condition: Faulted
- Location: Emergency Lights
- Part time: 19,361 hours, 7,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN. SYSTEM CHECK SHOWS FAULT WARNING EMERGENCY POWER SUPPLY UNIT 11WL AND SELF TEST OF THE UNIT GIVES UNIT FAULT LIGHT. REPLACED EMERGENCY POWER SUPPLY UNIT 11WL IN PASSENGER CABIN PER AMM 33-51-38-400-001-A
